hello there -
once you start taking bcp its advised to use a condom for the first month because there is still a risk o pregnancy. the risk of pregnancy is about 1%.
the bleeding could be because your pregnant or because the doseage isn't correct for you - hence the bleeding. because of this you need to see your doctor for a blood test and consider a higher dose. good luck.
No, but it should be. Riding without any kind of eye protection is risk not worth taking.
If you carried on taking your pill without having a break while on holiday because you were swimming and have been bleeding for the last 3 weeks, you probably want to know what could be happening. It is likely that there is a hormonal imbalance but there are other possibilities that cannot be ruled out. If there is any chance that you could be pregnant, you could be having a miscarriage. Uterine fibroids also cause bleeding in between periods.
After taking six weeks of active birth control pills without the pill-free week, you can expect withdrawal bleeding when you take a pill-free week. You may also have unpredictable bleeding.
Yes, many women stop having any monthly bleeding while taking BCP.
When you're on the birth control pill, you have the same protection when you're bleeding and when you're not, as long as you're using the pill as directed.
You get cramps and bleeding.
Many answers, but many questions. how old are you? Bleeding may be fibroids Bleeding may be too low a dose a hormone in the pill you are taking Bleeding may be spontaneous abortion Worst Case... Bleeding may be cancer. Go to a doctor. speak with them.
A true period is an event that happens after ovulation. Bleeding other than a period can happen without ovulation, but is called withdrawal bleeding (which is the kind you get when you are on hormonal contraceptives) or breakthrough bleeding. If you are concerned about your health because you are not having periods taking artificial hormones is not going to help, but only make your health worse. If you are waiting for a first period, don't despair, it will come! If you are in a state of amenorrhea do some things to improve your health and you can bring your period back.
80-90 without someone taking your life. Or having a disease or virus
By having a ultrasound scan when you are over 6 weeks into your suspected pregnancy. Or by having a blood test.
Taking a vaccination - you are enabling your body to produce antibodies. Taking antibodies - you get antibodies, but they eventually disappear from your blood stream, and without them being replenished by your own cells, you lose the protection.
Normally, the answer is yes, but I don't know why you're on metronidazole. If you're taking metronidazole for bacterial vaginosis, trichomonas, or pelvic inflammatory disease, you shoudl certainly continue even if you're having vaginal bleeding. Talk with your health care provider for advice specific to your situation.
Yes. You can stop at any time, but that is usually the easiest and the way the causes the least irregular bleeding.
You indeed can become pregnant if you missed 3 pills and are bleeding. The reason you would be bleeding or maybe spotting is because you're not taking the pills. If you've missed 3 pills in one pack, you should throw that pack away and start a new pack and definitely use backup protection!
No, of course without any other illness or drugs as anticoagulants.
dont do that or els
There should be no reason to have any unusual vaginal bleeding while taking this antibiotic. If this bleeding is not menstrual related call your doctor.
Not a good idea. SSRI drugs combined with NSAID's cause increased bleeding. If you take both these med's you risk a GI or stomach bleed. Ask your doctor for stomach protection if you want to take these two together. They cause increased bleeding, which is dangerous.
not instantly...after a few days taking them probably
Nothing. It's nature.
no because it could throw your shot of balance because the attention is on your stomach and not fully on the aim.
The bleeding is caused by missing the birth control pills and is known as break through bleeding. If you are sexually active you will need to take the morning after pill to prevent pregnancy from occurring. Meanwhile, use a back up method of protection for 14 days to prevent pregnancy from occurring and continue taking birth control daily as normal.
there shouldn't be continuous bleeding after menstruation if you find that your period hasent stopped after the seventh day you are probubly just having a long period they can be as long as 9 days or a short as 3. if you are taking birth control that can also make you have continuous bleeding for a long time .. EITHER WAY YOU SHOULD DEFINATELY GO SEE A DOCTOR... if the bleeding does not stop. ~good Luck~
Irregular bleeding is a common side effect of the contraceptive implant.
Cut back on the Motrin - see your doctor if you are experiencing heavy bleeding while on Motrin.